Allergic to tramadol?

Patient

Q: This past Wednesday i took one 50mg tramadol capsule,took a nap and woke up with headache. The later that night I took another, and an hour later I felt very sick. My nose started itching and burning sensation I vomited, and couldn't keep my head up, I felt drugged in a bad way. I felt like I had flu. I also had bad headache that I still have now, also my scalp is burning and itching. It's been five days now, could I still be having side effects?

Symptoms:  Felt very sick. My nose started itching and burning sensation I vomited, and couldn't keep my head up, I felt drugged in a bad way. I felt like I had flu. I also had bad headache that I still have now, also my scalp is burning and itching.
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hi I wanted to see if my symptoms might be caused by a food sensitivity. I have a dry itchy flaky scrap, itchy skin ...

Q: Hello doctor I'm living in a very seasonal allergic pollotion city. Last month, I started getting there infections...

Q: I have been scheduled for a drug allergy challenge involving acetaminophen. The center will not have a physician in ...

Q: Hi There, I am an alcoholic. I have been drinking for years heavily (vodka) and then switched to wine to try to tamp...

Q: I am very allergic to shrimp. When a reaction starts I have a severe headache and am nausated and throw up 6-8 hours

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews